Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 72, Number 242
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems
So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim PDF
Math. Comp. 72 (2003), 525-539
A mixed multiscale finite element method for elliptic problems with oscillating coefficients
Zhiming Chen and Thomas Y. Hou HTML | PDF
Math. Comp. 72 (2003), 541-576
Enhanced accuracy by post-processing for finite element methods for hyperbolic equations
Bernardo Cockburn, Mitchell Luskin, Chi-Wang Shu and Endre Süli PDF
Math. Comp. 72 (2003), 577-606
Finite element approximation of $H$-surfaces
Yuki Matsuzawa, Takashi Suzuki and Takuya Tsuchiya PDF
Math. Comp. 72 (2003), 607-617
Maximum norm stability of difference schemes for parabolic equations on overset nonmatching space-time grids
T. P. Mathew and G. Russo PDF
Math. Comp. 72 (2003), 619-656
Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model
Ping Lin PDF
Math. Comp. 72 (2003), 657-675
Optimal a priori error bounds for the Rayleigh-Ritz method
Gerard L. G. Sleijpen, Jasper van den Eshof and Paul Smit PDF
Math. Comp. 72 (2003), 677-684
One-to-one piecewise linear mappings over triangulations
Michael S. Floater PDF
Math. Comp. 72 (2003), 685-696
About the sharpness of the stability estimates in the Kreiss matrix theorem
M. N. Spijker, S. Tracogna and B. D. Welfert PDF
Math. Comp. 72 (2003), 697-713
On perturbations of matrix pencils with real spectra, a revisit
Ren-Cang Li PDF
Math. Comp. 72 (2003), 715-728
Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels
Sheon-Young Kang, Israel Koltracht and George Rawitscher PDF
Math. Comp. 72 (2003), 729-756
Existence verification for singular and nonsmooth zeros of real nonlinear systems
Jianwei Dian and R. Baker Kearfott PDF
Math. Comp. 72 (2003), 757-766
Near optimality of the sinc approximation
Masaaki Sugihara PDF
Math. Comp. 72 (2003), 767-786
Newman polynomials with prescribed vanishing and integer sets with distinct subset sums
Peter Borwein and Michael J. Mossinghoff PDF
Math. Comp. 72 (2003), 787-800
Factoring multivariate polynomials via partial differential equations
Shuhong Gao PDF
Math. Comp. 72 (2003), 801-822
Strong tractability of multivariate integration using quasi–Monte Carlo algorithms
Xiaoqun Wang PDF
Math. Comp. 72 (2003), 823-838
A mass formula for unimodular lattices with no roots
Oliver D. King PDF
Math. Comp. 72 (2003), 839-863
Relative invariants of some 2-simple prehomogeneous vector spaces
Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura PDF
Math. Comp. 72 (2003), 865-889
Nontrivial Galois module structure of cyclotomic fields
Marc Conrad and Daniel R. Replogle PDF
Math. Comp. 72 (2003), 891-899
On the linear independence measure of logarithms of rational numbers
Qiang Wu PDF
Math. Comp. 72 (2003), 901-911
Class numbers of real cyclotomic fields of prime conductor
René Schoof PDF
Math. Comp. 72 (2003), 913-937
The first known type $(7,1)$ amicable pair
Mariano Garcia PDF
Math. Comp. 72 (2003), 939-940
Constructing complete tables of quartic fields using Kummer theory
Henri Cohen, Francisco Diaz y Diaz and Michel Olivier PDF
Math. Comp. 72 (2003), 941-951
Improvements to the general number field sieve for discrete logarithms in prime fields. A comparison with the gaussian integer method
Antoine Joux and Reynald Lercier PDF
Math. Comp. 72 (2003), 953-967
A computation of minimal polynomials of special values of Siegel modular functions
Tsuyoshi Itoh PDF
Math. Comp. 72 (2003), 969-973
Pseudozeros of multivariate polynomials
J. William Hoffman, James J. Madden and Hong Zhang PDF
Math. Comp. 72 (2003), 975-1002
The class number one problem for some non-abelian normal CM-fields of degree 48
Ku-Young Chang and Soun-Hi Kwon PDF
Math. Comp. 72 (2003), 1003-1017
Linear quintuple-product identities
Richard Blecksmith and John Brillhart PDF
Math. Comp. 72 (2003), 1019-1033
Lower bounds for the total stopping time of $3x + 1$ iterates
David Applegate and Jeffrey C. Lagarias PDF
Math. Comp. 72 (2003), 1035-1049
The smallest solutions to the diophantine equation $x^6+y^6=a^6+b^6+c^6+d^6+e^6$
Giovanni Resta and Jean-Charles Meyrignac PDF
Math. Comp. 72 (2003), 1051-1054

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotic approximations of integrals, by R. Wong.
Collected lectures on the preservation of stability under discretization, edited by D. Estep and S. Tavener.
Reviewer: Nico M Temme
Reviewer: John Strikwerda
Review information PDF
Math. Comp. 72 (2003), 1055-1056